You feel like you don't have any energy and are tired all the time. But there's not a specific cause, such as doing errands all day, working out, or other exertion. When you're tired from exertion, if you get enough sleep that night, you usually feel better the next day. With fatigue, you feel generally tired all the time and lose interest in people and the things you normally like to do. Fatigue is the most common side effect of breast cancer treatment. Some doctors estimate that 9 out of 10 people experience some fatigue during treatment. Fatigue from treatment can appear suddenly and can be overwhelming. buy clomid serophene Many women find that the side effects are often worse at the start of treatment. They usually settle down after a few weeks or months. The side effects you might get depend on the type of hormone therapy that you are having. Some side effects are common to all hormone therapies. You may feel more tired when you are taking hormone therapy. Hormone therapy can cause a few problems with your digestive system. This is usually mild and settles down after a few days or weeks. Your doctor can prescribe anti sickness tablets, which should help. This is usually mild and can be controlled with diet or drugs. But as with any diarrhoea, if it is severe or lasts for more than 2 or 3 days, you need to tell your doctor or nurse. Or you may have an increased appetite, which can lead to weight gain. Xanax for tinnitus Jul 14, 2016. Can anyone help with weight gain issues with Tamoxifen ? i started taking this. for 4 years and came off it this Easter as too many side effects. buy prednisone online for humans Side Effects & Safety Consuming foods containing soy protein or taking soy protein products is LIKELY SAFE. Taking dietary supplements with soy extracts is POSSIBLY SAFE when used short-term up to. Is a registered 501c3 nonprofit organization dedicated to providing information and community to those touched by this disease. Managing your weight after a breast cancer diagnosis can be an ongoing challenge. During the month of January, Living Beyond Breast Cancer expert Suzanne Dixon, MPH, MS, RD, answered your questions about why breast cancer impacts your weight, why some people gain or lose weight, what you can do during treatment to help manage weight after treatment ends, and ways to get more exercise or find a fitness program to help your overall wellness. Remember: we cannot provide diagnoses, medical consultations or specific treatment recommendations. This service is designed for educational and informational purposes only. For specific healthcare questions or concerns, consult your healthcare provider because treatment varies with individual circumstances. The content is not intended in any way to substitute for professional counseling or medical advice. Dixon: There is no good way to estimate exactly how likely any particular woman is to gain weight during chemotherapy, and weight gain is not listed among the specific side effects for these three medications (Adriamycin, Cytoxan, and Taxol). However, some women do gain weight after a breast cancer diagnosis. Beyond weight gain, there are a few things you can do to lessen the likelihood of all of the side effects of ACT. Can anyone help with weight gain issues with Tamoxifen ? i started taking this drug December 2014 after my surgery and radiotheraphy . I don't want to stop taking it as i think its a life saver but need tips on weight loss so i can move forward and gain more confidence . Don't get me wrong i am not vain in any way and if it means me being over weight but alive then i choose being overweight but surely there is a happy medium out there. I cope just with the hot sweats so to eliminate one issue would be good . I have recently started walking at the weekends which is good for body and mind . To do any more serious exercise is not an option at the moment as i am still in pain and discomfort from the surgery and radiotheraphy changes so any movement if you know what i mean gives me more pain . I am Type 2 diabetic so weight gain is no good for that either . Tamoxifen side effects weight gain Does Tamoxifen Cause Weight Gain? - Healthline, Soy Uses, Side Effects, Interactions, Dosage, and Warning How to buy colchicine in canada Buy real valtrex online Where to buy kamagra in india Buy kamagra using paypal uk Xanax stories Oct 26, 2017. Tamoxifen can reduce the risk of a breast cancer recurrence, but many women complain of side effects like hot flashes and weight gain. Jill Goodacre Is Stopping Tamoxifen What to Know About the Drug. Fatigue A Side Effect of Treatment - Oxandrolone - Wikipedia Regardless of the reasons for weight gain, weight loss requires calorie reduction. I have been taking tamoxifen for the last year and a half and have read conflicting information. Is it safe to take maca to help manage side effects of the AI? where to buy acyclovir Nov 4, 2010. Many, many women do struggle with weight gain during and after breast cancer treatment. As far as tamoxifen goes, in trials, as you've already. Tamoxifen may cause side effects. Thinning of hair; Weight loss or weight gain; Irregular menses. Q Does tamoxifen cause weight gain?